Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having Agyria-Pachygria complex as per MRI report. Prescribed medicines. Still having seizures. Permanent cure?

my 20yrs old daughter is having agyria-pachygyria complex according to MRI report on 26th december 2012. She was having seizure since last 1 year.Doctor prescribed Tab Nexito(10), Midaspray(nasal), Frisium 10mg,&Frisium 5mg tab & Tab Oxetol 300. But still she is having seizures. Last seizure was on 21st January 2013. Please tell me is there any cure?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your daughter is suffering from epilepsy, and MRI findings of agyria pachygyria represents the cause of her seizures.

Epilepsy can not be cured, however, it can be controlled with medications. Your daughter are on good medications. Please discuss with your doctor regarding increasing the dose of current medications or adding any new drug.

In some cases, where medications fail to control seizures, surgery may be useful in controlling the seizures.

Best wishes,
Dr Sudhir Kumar MD DM [Neurology]
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor